In this paper, we prove the existence and uniqueness of solutions
for reflected backward stochastic differential equations driven by a
Levy process, in which the reflecting barriers are just right
continuous with left limits whose jumps are arbitrary. To derive the
above results, the monotonic limit theorem of Backward SDE
associated with Levy process is established.
������, �, ף����. ��Levy���������ķ����͵�������ַ���[J]. Ӧ�ø���ͳ��, 2016, 32(2): 184-200.
FAN Xiliang, LI Fang, ZHU Dongjin. Reflected Backward Stochastic Differential Equations Driven by a Levy Process. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2016, 32(2): 184-200.